# SDR UPS97223065

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Part number: 65742845
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT I/B AILERON TURNAROUND PULLEY SUPPORT CASTING CORRODED.  CASTING REPLACED IAW MM 20-80-01.
